# SDR ASAA2017041220437

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 36,838 hours, 10,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9836
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 36,856 hours, 10,953 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT COMES ON. EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROL BITE IAW AMM 21-61-00-700-806-002.  RT PACK TCV IS A HARD FAULT. REMOVED AND REPLACED THE RT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-000-801, AND AMM 21-51-10-400-801. PERFORMED INSTALLATION GROUND VERIFICATION TEST PER SAME AMM. GROUND VERIFICATION TEST IS GOOD.
